# SDR N6WA201201050001

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 17,397 hours, 12,088 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR ROPE COVER FALLING DOWN IN FLIGHT.  R & R HOOK AND LOOP TAPE ON LEFT EMERGENCY EXIT DOOR ROPE COVER IAW AMM 25-26-09.
